# SDR QXEA200700842

- Difficulty date: May 23, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 14,406 hours, 14,348 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2359: PUSHER SYSTEM FAIL CAUTION LIGHT ILLUMINATED AFTER ENGINE START.  C/W CHECKLIST.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE CYCLED POWER TO SPM 1 AND 2.  POWER UP SELF TEST NORMAL.  CAUTION LIGHT OUT.  STALL SYSTEM 1 AND 2 TEST NORMAL AT THIS TIME.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
